# SDR 2023F00135

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF BLEED TRIPOSS LIGHT ILLUMINATED BELOW 80 KNOTS. CORRECTIVE ACTION:BLEED TRIPOFF LIGHT PROCEDURE HAS BEEN PERFORMED IAW FIM 36-10 TASK 801 STEP F. PRELIMINARY CHECK AND ENGINE START NORMAL PROCEDURE PERFORMED IAW TASK 71-00-00-800-808 NOT TRIP OFF LIGHT SHOWN.
